# SDR AALA202208154467

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 737
- Aircraft serial: 32879
- Aircraft time: 73,147 hours, 9,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Squib
- Part number: M530003991
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R EMERGENCY POWER ASSIST SYSTEM SQUIB FAILED TEST. REPLACED SQUIP PER AMM 52-11-22. ACCOMPLISHED SATISFACTORY TESTS.
